The Annals of Probability
- Ann. Probab.
- Volume 12, Number 2 (1984), 640-645.
Some Remarks About the Convolution of Unimodal Functions
In the note a new class of functions called $\alpha$-quasi-concave is introduced and it is proved that the convolution of two unimodal functions each having some additional concavity properties belongs to this class. Other results concerning the convolution of unimodal functions are also studied and the extensions of some of them are also given in the paper.
Ann. Probab., Volume 12, Number 2 (1984), 640-645.
First available in Project Euclid: 19 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Uhrin, Bela. Some Remarks About the Convolution of Unimodal Functions. Ann. Probab. 12 (1984), no. 2, 640--645. doi:10.1214/aop/1176993312. https://projecteuclid.org/euclid.aop/1176993312